# SDR COMA0060337

- Difficulty date: April 17, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 2,297 hours, 2,398 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50105841
- Part serial: DEC961182
- Condition: Cracked
- Location: Mlg
- Part time: 5,529 hours, 5,248 cycles
- Component: Main  Wheel, 50105711
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC REMOVED WHEEL ASSEMBLY FROM AIRCRAFT DUE TO TIME CHANGE.  DURING CLEANING OF THE WHEEL AT CVG FOUND SPOKE WAS CRACKED APPROXIMATELY 3 INCHES LONG.  THIS WHEEL ASSY HAS BEEN REMOVED FROM SERVICE.  27 TOTAL TIRE CHANGES 4248 TOTAL LANDINGS.
